# SDR DALA2021011900312

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON LOWER INBOARD FASTENER HOLE AT DOOR STOP FITTING NR 1, FR 68 RT SIDE.  CORRECTIVE ACTION: PER SECTION IV OF 589025-14AD, ACCOMPLISH SECTION IV INSPECTION.  CONTINUE ON MON INSPECTION.
